# SDR SWAA2018041021016

- Difficulty date: April 5, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 35,859 hours, 17,273 cycles
- Engine: Cfmint CFM567B242
- Engine time: 35,860 hours, 17,273 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT AUTO THROTTLES COMMANDED FROM IDLE TO ENROUTE POWER SETTING. EMERGENCY DECLARED.  NR 2 ENGINE FAILED TO ACCELERATE.   R & R THE NR 2 ENGINE IAW MT.
